# SDR GUU2005F00033

- Difficulty date: June 28, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299501
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXTERIOR EMERGENCY LIGHTS ON LT AND RT SIDES NOT WORKING.  DETERMINED RT LIGHT ASSEMBLY TO BE TRIPPING THE CIRCUIT BREAKER.  REPLACED RT LOWER EXTERIOR EMERGENCY LIGHT ASSY.  LT AND RT SIDES OPERATE PROPERLY. (K)
